# SDR COEA2018022401901

- Difficulty date: February 24, 2018
- Submitted: March 14, 2018
- Operation: Air carrier
- Aircraft: N901FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 172
- Aircraft time: 32,892 hours, 35,671 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: WASB03
- Condition: Cracked
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR SUPPORT WAS CRACKED AT FRAME 16. SPLICE REPAIRED IAW EA EO. 5315-01.
